I recently started taking a B complex vitamin in hopes of getting a little energy. My pee is bright neon yellow--sort of stratling to see. I'm guessing it is caused by the vitamin. Why is this happening?
It's the vitamin B! Mine is like that too. Usually only right after I take it (twice a day). The rest of the time it's normal???
I don't think it's hurts ya, I've been taking it for 2+ years.
I thought it was the coloring they added to the vit B, either way that's what it is, and it happens to everyone that takes it.
it doesn't just have to be B-Complex.
I had the same thing happen when I started Rainbow Light Multi; and it continues on my Rainbow Light PreNatal.
Actually reminds me if I miss a does; I got potty and think "oh ye I forgot".
I do not think it is the fake coloring; as far as I know Rainbow Light doesn't use the coloring.
But, yes it is safe. I have been on them over 3 years now.
Bright yellow pee tends to be from excess vitamin B2 (riboflavin) being excreted. It just means that you are probably getting more than you need at a particular time. Rainbow Light Prenatals (like all other prenatals contain riboflavin, so it is pretty common for anyone on a multi-vitamin, prenatal or just straight B-Complex to see bright yellow pee